# SDR DLM88101255

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 56,169 hours, 43,087 cycles
- Engine: Pwa JT8D
- System (JASC): 5530 · Vertical Stabilizer
- Part: Splice
- Part number: 59667761
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE L/E OF VERTICAL SCREW ATTACH HOLES AND COUNTERSINKS WORN UPPER SPLICE REPAIRED ON ERA 482407-14, NR 128.
